IronMagLabs

Use Coupon Code SPOOK25 for 25% Discount!

Duratestin ruined my B/P

Results 1 to 2 of 2
  1. #1
    Registered User


    Join Date
    May 2004
    Posts
    64
    Rep Points
    10

    Duratestin ruined my B/P

    I was very suprised yesterday to find out that my B/P was EXTREMELY high!
    Im a healthy 28 year old male that works out and does cardio, 190 pounds 5' 11"...
    I used to have 130 to 70 bp on as a baseline all my life (maybe a bit lower then that actually) and yesterday I told a friend at work to take my bp before I go work out, about 30 min after taking duratestin and my b/p was 160 over 98.... Then after my workout I cooled down a bit and my b/p was 170 over 96. Also this morning it was 150 over 94.
    I have discontinued using this products now.
    Duratesting was great for the first 3 weeks, and I didnt experience any health problems until this week..

    One question, Now im going to start taking my Nolvadex for my post cycle. Has anyone had any B/P problems they could tell me while taking Nolva?

  2. #2
    Registered User


    Join Date
    Oct 2003
    Posts
    602
    Rep Points
    81711

    1test will raise your blood pressure..thats a common side effect..take some alcar, hawthorne berry etc to help with high blood pressure

Similar Threads

  1. Attempt ruined...
    By BigDyl in forum Training
    Replies: 31
    Last Post: 11-27-2005, 07:06 PM
  2. Duratestin post cycle help
    By Romulan in forum Supplements
    Replies: 10
    Last Post: 05-12-2004, 04:43 PM
  3. I ruined v-day!!!!!
    By QuestionGuy in forum Open Chat
    Replies: 44
    Last Post: 02-18-2004, 07:46 PM
  4. duratestin info....
    By tomas101 in forum Supplements
    Replies: 10
    Last Post: 10-24-2003, 06:22 AM
  5. Ruined dreams
    By kuso in forum Open Chat
    Replies: 33
    Last Post: 04-10-2003, 03:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->